The diophantine equation x2+3m=yn

International Journal of Mathematics and Mathematical Sciences. 1998;21(3):619-620 DOI 10.1155/S0161171298000866

 

Journal Homepage

Journal Title: International Journal of Mathematics and Mathematical Sciences

ISSN: 0161-1712 (Print); 1687-0425 (Online)

Publisher: Hindawi Publishing Corporation

LCC Subject Category: Science: Mathematics

Country of publisher: Egypt

Language of fulltext: English

Full-text formats available: PDF, HTML, ePUB

 

AUTHORS

S. Akhtar Arif (Department of Mathematics, Girls College of Education, Al-Riyadh, Saudi Arabia)
Fadwa S. Abu Muriefah (Department of Mathematics, Girls College of Education, Al-Riyadh, Saudi Arabia)

EDITORIAL INFORMATION

Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 17 weeks

 

Abstract | Full Text

The object ofthis paper is to prove the following.